British Model Stephanie Dubois Dies from Brain Hemorrhage Days After Receiving AstraZeneca COVID-19 Vaccine; Noted Feeling “Horrendous”

Stephanie Dubois, 39, eventually went into a coma on May 19 after suffering a brain hemorrhage and passed away Saturday afternoon, reports say. Previously communicating with her followers on Facebook, Dubois noted feeling “horrendous” after she got her vaccine jab on May 6.
Stephanie Dubois, 39, eventually went into a coma on May 19 after suffering a brain hemorrhage and passed away Saturday afternoon, reports say. Previously communicating with her followers on Facebook, Dubois noted feeling “horrendous” after she got her vaccine jab on May 6.

SOUTHWEST CYPRUS – Reports indicate that a British model who was living on the Mediterranean island nation of Cyprus has suffered a fatal blood clot just days after receiving a shot of the AstraZeneca COVID-19 vaccine, according to a health official on Monday.

Stephanie Dubois, 39, who was inoculated in Paphos, reportedly had no pre-existing health issues that could explain the occurrence of the blood clot that took her life. After receiving the first dose of the vaccine on May 6, she suffered what had been called a “serious thrombotic episode” and breathing issues and was taken to a hospital in Nicosia, officials say.

Dubois eventually went into a coma on May 19 after suffering a brain hemorrhage and passed away Saturday afternoon, reports say. Previously communicating with her followers on Facebook, Dubois noted feeling “horrendous” after she got her vaccine jab on May 6; on May 14, she posted again, saying that she was feeling even worse by that point.



Big Tech is censoring our publication severely reducing our traffic and revenue. (Wanna learn how they do it? NewsGuard) You can support our mission of truthful reporting by making a contribution. We refuse to let Silicon Valley crush us into becoming just another regurgitated, propaganda driven, echo-chamber of traditional news media and we need your support. You can also help by liking or sharing us on social media or by signing up for our featured story emails.
 

“Woke up feeling fine and then within an hour I had fully body shakes, all my joints seized and I was struggling to breathe and was cold to the bone with a persistent headache and dizziness,” she said. “I was convinced I’d come down with COVID! Mum and dad came to look after me and took me for a COVID test, which thankfully was negative…but it still doesn’t explain what the problem is. Now, after an IV, I’m off to get full blood work done to see if we can figure out what the problem is.”

Later that day, Dubois reported that her blood work was completed, and that doctors were perplexed by the results.

“I have had my bloods done and there is definitely something off as my white blood cell count is high, but they don’t know what it is causing it,” she said.  “Maybe I’m having a prolonged reaction to my COVID jab last week, or maybe those side effects affected my immune system and I’ve caught something else in the process. I am completely drained, no energy and my whole body hurts with sore and weak joints…but it is better than it was this morning. This morning really scared me to be honest.”

By May 19, Dubois – who had divided her time between visiting her parents in Cyprus and modeling in the UK – reportedly went into a coma that she would never awaken from.

Reports say that three other thrombosis incidents have been reported in Cyprus by individuals who had received COVID-19 shots; two were after the AstraZeneca dose.

The incident is currently being investigated by the European Medicines Agency (EMA), which has since stated that the AstraZeneca vaccine should not be given to “anyone who has had blood clots with low blood platelets (thrombosis with thrombocytopenia syndrome, TTS) after receiving the vaccine.”

Comment via Facebook

Corrections: If you are aware of an inaccuracy or would like to report a correction, we would like to know about it. Please consider sending an email to corrections@publishedreporter.com and cite any sources if available. Thank you. (Policy)